# SDR ABXA9600056

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED CRACK ON CENTER STIFFENER AT STATION 1766.  REPAIRED HORIZONTAL STIFFENER AT AFT PRESSURE BULKHEAD IAW ABX REA D853-12702MR.
